MathSciNet Relay Station
MathSciNet bibliographic data
MR1484944 35B27 (73B27)
Conca, Carlos; Vanninathan, Muthusamy Homogenization of periodic structures via Bloch decomposition. SIAM J. Appl. Math. 57 (1997), no. 6, 1639–1659.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement